# SDR SWAA2023112724652

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 66,927 hours, 34,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LIGHT LENS MISSING FLOOR LEVEL<[01] REPLACED EXIT SIGN LIGHT ASSY REF AMM 33-51-01
